Ask an Eye Doctor and Get an Answer ASAP
Hello, Thank you for the question.I am Dr.A.S.Desai and I look forward to assisting you .
Are you available for chat now?
What was the need to start pilocarpine when you were already on Alphagan and Lumigan eye drops ( bot being very effective eye medications with different mechanisms of action)?
They are not working for me
If pilocarpine eye drops have been given temporarily then this side effect of blurring would disappear once the eye drops is withdrawn. The reason why blurring occurs is because of miosis ( constriction of pupils) and induced accomodation ( which causes blurred distance vision but improves near vision to some extent).
You can discuss regarding role of laser therapy if the two anti-glaucoma eye drops have been ineffective.
How long after the drops are administered should I expect blurred vision?
Within 30-60 minutes.
You are most welcome.
If you need more help, please use the reply tab to continue our conversation. If you do not require further assistance, kindly rate my service.
Thank you and best wishes.
It was a pleasure to have answered this question. Views expressed are for information purpose only and cannot substitute a visit to an ophthalmologist